I'm a pagan...I'm a liberal..I live in West, Texas..

Friday, January 27, 2006

THANK YOU BARBARA...


This is a thank you to Babs...Barbara my friend.If I had not made it a practice to read her post every day no matter what ....I would not have learned about the effects of withdraw from effexor. If Barbara had not given a fuck what people thought of her blog she wouldn't have posted about the side effects from coming off of effexor and I would not have recognized the symptoms Maryjo was discribing as the same ones Barbara had discussed.Maryjo was convinced that she was just losing her mind and was thinking seriously about suicide. She didn't know if she was having some sort of medical problem(re the flashing in the right side of her eye)and was going to die from it or she was just going insane and wouldn't survive it..When she called me crying and telling me what she was going through I knew to tell her"you're not going crazy MOJO, your going through withdraw from the drug..it's not you honey..it is the drug."Which led me to go to the drug store and get all the info that she could read for herself and know that she may be crazy..but it had nothing to do with what she was going through.Mojo called today and said she had spoke to her therapist about what her psychcologist had done, she reasssured Mojo that the psychologist had dropped the ball and had (her words) fucked up...and that she had her back and knew it wasn't her...So thanks Barbara..I will be forever grateful to you for....just being you..
because if you hadn't I would not have known what she was going through...You're in the will.....in pen...

2 comments:

Babs said...

Ahh...thanks sweetie!! Glad I was able to help someone.

Just leave me the Blue Bell ice cream! :)

Scottish Toodler said...

I am glad you were able to recognise the symptoms!! Another reason to love Babs!!!